MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171080870
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve device status and additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.An 8.0 x 80, 75 cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured.No additional information was provided.
 
Event or Problem Description
It was reported that a balloon rupture occurred.An 8.0 x 80, 75 cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured.No additional information was provided.It was further reported that the target lesion, with 100% stenosis, was located in the severely tortuous and severely calcified arteriovenous fistula (avf).During the procedure, the balloon ruptured after 30 seconds of inflation.The procedure was successfully completed using an alternate device.The patients condition was stable and very good post-procedure.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated to include new information obtained.D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23443201
Report Number2124215-2025-78676
Device Sequence Number8533979
Product Code FGE
UDI-Device Identifier08714729793656
UDI-Public(01)08714729793656(17)280702(10)36888093
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171080870
Device Catalogue NumberH74939171080870
Device Lot Number0036888093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/09/2025
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown